# SDR HALA2010021000056

- Difficulty date: February 10, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28140
- Aircraft time: 30,263 hours, 5,773 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 654 S36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE AT STA 654+60, S36R.  BLENDING WITHIN SRM LIMITS IAW SRM 53-00-00, FIG. 101, D634T210 REV. 82.
